# SDR DL72L960344

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651752786
- Condition: Gouged
- Location: Fs 1183-1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND ON THE UPPER TORQUE BOX SKIN DUE TO AN UNCONTAINED ENGINE FAILURE.  THE DAMAGED SKIN SECTIONS WERE REMANUFACTURED AND REPLACED IN ACCORDANCE WITH FAA/DER FORM 8110-3, DATED 12 FEB 96.
